# SDR FDEA202203210911

- Difficulty date: March 21, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND MISSING PIECES OF UPPER FLANGE OF  SEAT TRACK BETWEEN STA 880-860 AT LBL 45 WORK ACCOMPLISHED PER FEDEX E.A #F-5310-T0367599 CRACKED SEAT TRACK BTWN ST   A860-880  LBL/RBL 45.50, ALTERNATE MATERIAL REQUEST FOR SRM REPAIR.    MAJOR REPAIR
